# SDR RAIA981114

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Part time: 1,951 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7096 - STL - ON CLIMB-OUT, RIGHT TORQUE DROPPED TO 60 PERCENT WITH AN EGT RISE.  MAINTENANCE REPLACED RIGHT ENGINE FUEL BYPASS VALVE.  (M)
